# SDR SWAA075726

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 69,158 hours, 55,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546435333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
